MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FEMUR REVISION PS CEMENTED S.4R

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FEMUR REVISION PS CEMENTED S.4R
Model Number 02.07.2404R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2024.Lot 2212787: (b)(4) items manufactured and released on 21-sep-2022.Expiration date: 2027-09-04.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the event; batch review performed on 25 november 2024.Gmk-revision 02.07.0310scf fixed tibial insert semiconstrained s.3 / 10 mm (k103170) lot.2311008 lot 2311008: (b)(4) items manufactured and released on 15-jun-2023.Expiration date: 2028-05-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0683r revision tibial tray size 3 right (k123721) lot.2347604 lot 2347604: (b)(4) items manufactured and released on 09-apr-2024.Expiration date: 2029-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision due to infection and the pathogen is unknown.At about 1 month after a precedent revision for infection the surgeon performed a washout and revised the femur, the tibial insert and the tibia.The surgery was completed successfully.The patient comes from a precedent revision surgery for infection (case code (b)(4), emdr (b)(4)).
 
Additional Manufacturer Narrative
Updated fields: b5, to include the explantation of the spacer and implantation of permanent products.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On (b)(6) 2024, the patient came in reporting pain due to an infection and the pathogen was unknown.The surgeon revised all revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.(mdr (b)(4)).Subsequently, on (b)(6) 2024, the patient came in due to signs of infection.The surgeon performed a washout and revised the gmk revision femur, ps tibial insert, and gmk revision tiba and inserted a spaces along with primary femur and insert to hold the joint temporarly.(current mdr (b)(4)).On the (b)(6) 2025 the surgeon explanded the spacer and temporary components and implanted gmk hinge components.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FEMUR REVISION PS CEMENTED S.4R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20852293
Report Number3005180920-2024-01045
Device Sequence Number8100729
Product Code JWH
UDI-Device Identifier07630030821431
UDI-Public07630030821431
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.2404R
Device Lot Number2212787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale